Autors: Kamenov, O. Y.
Title: Exact periodic solutions of the sixth-order generalized Boussinesq equation
Keywords: Hirota’s bilinear transformation method, non-integrable equations

Abstract: This paper examines a class of nonlinear sixth-order generalized Boussinesq-like equations (SGBE): Utt = Uxx+3(U2)xx+Uxxxx+αUxxxxxx, α ∈ R, depending on the positive parameter α. Hirota’s bilinear transformation method is applied to the above class of non-integrable equations and exact periodic solutions have been obtained. The results confirmed the well-known nonlinear superposition principle.



    JOURNAL OF PHYSICS A: MATHEMATICAL AND THEORETICAL, vol. 42, issue 37, pp. 5501-5511, 2009, United Kingdom, IOP Publishing Ltd, ISSN 17518113

    Copyright IOP Publishing Ltd

    Full text of the publication

    Вид: статия в списание, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus